# SDR AU991072

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C88
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 6295183H
- Condition: Missing
- Location: Crankcase
- Stage of operation: TO
- Nature of condition: E, K
- Precautionary procedure: C

## Discrepancy

(AUS) CRANKCASE OIL GALLERY PLUG FELL OUT OF THE SUCTION SIDE OF THE OIL PUMP ALLOWING AIR INTO THE SUCTION LINE.  SUSPECT PLUG INCORRECTLY FITTED DURING OVERHAUL.
